index

Sinus Decongestant (Single Packet)

  • $0.35
  • Regular price $0.55

Hurrify, 258 item(s) left in stock!

Wishlist

DESCRIPTION

Comparable to Sudafed PE. A non-drowsy formula that quickly clears sinus pressure and nasal congestion. Pseudoephedrine-free. Each packet contains one tablet.

 
Active Ingredient: Phenylephrine HCI (10 mg)

 
Sold as individual packets. Each packet contains 1 tablet.

Expiration dates may vary, however we do our best to ship sterile items & medications that have at least 6 months or more left before they expire. Most items & medications shipped do not expire for at least 12 to 36 months or more. We always strive to give our customers the BEST possible customer service.

Please note that actual item may vary due to availability and may not match photo shown.

FAQs

Have a question ? We are here to help.

We offer FREE SHIPPING for all orders over $50 through the holidays!

As soon as you place your order, you should receive a confirmation email (or TXT), then another notification once your order has shipped (including a USPS or UPS tracking number).

Most domestic orders take between 2–4 days to arrive. International orders may take as long as 21 days to arrive.

Most of our orders ship the same or next day. Exceptions include special orders and first aid / refill kits, as we make each by hand to order. We ask that you give us up to 3-5 days to build out kits; especially larger (crew) size kits.